# SDR DALA2025041002791

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ALC FLOOR SUPPORT WEB IS CORRODED ON O/B SIDE AT STA. 1503, LBL- 2. CORRECTIVE ACTION:REMOVED AND REPLACED ALC FLOOR SUPPORT WEB AT STA 1503 LBL 2 IAW B757 SRM 51-40-05 AND B757 SRM 51-40-02 PARAGRAPH 4 AND 7 JOB COMPLETE. (0903692)
